# SDR AU961207

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6058T86G01
- Condition: Fod
- Location: Turbine Engine
- Component: Ge, CT79B
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

(AUS) LH ENGINE COMPRESSOR DAMAGED DUE TO FOD - INSPECTION FOUND ONE 1ST STAGE BLADE BENT FORWARD AND SEVERAL OTHER BLADES DAMAGED -SUSPECT DUE TO ICE INGESTION - MID FRAME DESWIRL CONE RING ALSO  CRACKED AND DAMAGED
